# SDR GTIA010628

- Difficulty date: July 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Loose
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1521 - ON POWER ADVANCE AT TAKEOFF WITH AIRCRAFT CONFIGURED 'FLAP' AURAL WARNING CAME ON.  RETRACTED AND LOWERED FLAPS AND SLATS STILL HAD WARNING.  FOUND FLAP TAKEOFF SWITCH LOOSE ON MOUNT AND MISSING SCREWS.  REPLACED SCREWS AND REPOSITIONED SCREWS IAW MM 27-53-01.  UNIT OPS CHECKS GOOD.  NO DEFECTS NOTED.  (M)
